Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Uniform stabilization of a nonlinear dispersive system

Authors: A. F. Pazoto and G. R. Souza
Journal: Quart. Appl. Math. 72 (2014), 193-208
MSC (2010): Primary 93D15, 93B05; Secondary 35B40, 35Q53
DOI: https://doi.org/10.1090/S0033-569X-2013-01343-1
Published electronically: December 6, 2013
MathSciNet review: 3185138
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this work is to study the internal stabilization of a coupled system of two generalized Korteweg-de Vries equations under the effect of a localized damping term. To obtain the decay we use multiplier techniques combined with compactness arguments and reduce the problem to prove a unique continuation property for weak solutions. A locally exponential decay result is derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 93D15, 93B05, 35B40, 35Q53

Retrieve articles in all journals with MSC (2010): 93D15, 93B05, 35B40, 35Q53

Additional Information

A. F. Pazoto
Affiliation: Institute of Mathematics, Federal University of Rio de Janeiro, UFRJ, P.O. Box 68530, CEP 21941-909, Rio de Janeiro, RJ, Brazil
Email: ademir@im.ufrj.br

G. R. Souza
Affiliation: Federal Center of Technology Education Celso Suckow da Fonseca, CEFET-RJ, Avenida Governador Roberto Silveira, 1900, CEP 28.635-000, Nova Friburgo, RJ, Brazil
Email: gilmar@im.ufrj.br

DOI: https://doi.org/10.1090/S0033-569X-2013-01343-1
Keywords: Exponential decay, stabilization, Korteweg-de Vries equation.
Received by editor(s): May 21, 2012
Published electronically: December 6, 2013
Additional Notes: The first author was partially supported by CNPq (Brazil).
The second author was partially supported by Capes (Brazil).
Article copyright: © Copyright 2013 Brown University

American Mathematical Society